Mathematical Methods of Operations Research

, Volume 48, Issue 2, pp 181–186

Ekeland's ε-variational principle for set-valued mappings

Authors

  • Guang Ya Chen
    • Institute of Systems Science, Academia Sinica, Beijing 100080, China
  • X. X. Huang
    • Institute of Systems Science, Academia Sinica, Beijing 100080, China

DOI: 10.1007/s001860050020

Cite this article as:
Chen, G. & Huang, X. Mathematical Methods of OR (1998) 48: 181. doi:10.1007/s001860050020

Abstract.

In this paper, we introduce the concept of approximate solutions for set-valued mappings and provide a sufficient condition for the existence of approximate solutions of set-valued mappings. We obtain an approximate variational principle for set-valued mappings.

Key words: Set-valued mappingApproximate solutionExistence theoremApproximate variational principle.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998